Следене
José Luis Palacios
José Luis Palacios
U. of New Mexico, USA; U. Simón Bolívar, Venezuela
Потвърден имейл адрес: usb.ve
Заглавие
Позовавания
Позовавания
Година
A Markov chain approach to baseball
B Bukiet, ER Harold, JL Palacios
Operations Research 45 (1), 14-23, 1997
1741997
Closed‐form formulas for Kirchhoff index
JL Palacios
International journal of quantum chemistry 81 (2), 135-140, 2001
1582001
Resistance distance in graphs and random walks
JL Palacios
International Journal of Quantum Chemistry 81 (1), 29-33, 2001
1182001
Two applications of urn processes the fringe analysis of search trees and the simulation of quasi-stationary distributions of Markov chains
D Aldous, B Flannery, JL Palacios
Probability in the engineering and informational sciences 2 (3), 293-307, 1988
861988
Foster's formulas via probability and the Kirchhoff index
JL Palacios
Methodology and Computing in Applied Probability 6, 381-387, 2004
822004
A resistive upper bound for the ABC index
JL Palacios
MATCH Commun. Math. Comput. Chem 72 (3), 709-713, 2014
752014
Bounds for the Kirchhoff index via majorization techniques
M Bianchi, A Cornaro, JL Palacios, A Torriero
Journal of mathematical chemistry 51 (2), 569-587, 2013
732013
Another look at the degree‐Kirchhoff index
JL Palacios, JM Renom
International Journal of Quantum Chemistry 111 (14), 3453-3455, 2011
672011
Random walks and chemical graph theory
DJ Klein, JL Palacios, M Randić, N Trinajstić
Journal of chemical information and computer sciences 44 (5), 1521-1525, 2004
582004
Broder and Karlin's formula for hitting times and the Kirchhoff Index
JL Palacios, JM Renom
International Journal of Quantum Chemistry 111 (1), 35-39, 2011
552011
A note on expected hitting times for birth and death chains
JL Palacios, P Tetali
Statistics & Probability Letters 30 (2), 119-125, 1996
481996
Bounds for the Kirchhoff index of regular graphs via the spectra of their random walks
JL Palacios, JM Renom
International Journal of Quantum Chemistry 110 (9), 1637-1641, 2010
472010
On inverse moments of nonnegative random variables
NL García, JL Palacios
Statistics & probability letters 53 (3), 235-239, 2001
472001
On the approximation properties of Bernstein polynomials via probabilistic tools.
H Gzyl, JL Palacios
Boletin de la Asociacion Matematica Venezolana 10 (1), 5-13, 2003
402003
Upper and lower bounds for the additive degree-Kirchhoff index
JL Palacios
MATCH Commun. Math. Comput. Chem 70 (2), 651-655, 2013
392013
Some additional bounds for the Kirchhoff index
JL Palacios
MATCH Commun. Math. Comput. Chem 75, 365-372, 2016
372016
On the Kirchhoff index of regular graphs
JL Palacios
International Journal of Quantum Chemistry 110 (7), 1307-1309, 2010
332010
On the Kirchhoff index of graphs with diameter 2
JL Palacios
Discrete Applied Mathematics 184, 196-201, 2015
322015
Bounds on expected hitting times for a random walk on a connected graph
JL Palacios
Linear Algebra and Its Applications 141, 241-252, 1990
301990
New bounds of degree-based topological indices for some classes of c-cyclic graphs
M Bianchi, A Cornaro, JL Palacios, A Torriero
Discrete Applied Mathematics 184, 62-75, 2015
292015
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20